| Catalog Number |
517770 / 90-9000KC |
| Medical Device Problem Codes |
Inflation Problem (1310); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device remains implanted.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the patient previously had a revision on the pump.Now post revision, the patient says his device inflates to about 98% of firmness of what he achieved before the revision with the faulty pump, as well as what he perceives a 1 cm loss of length.